... pm as I cannot tolerate 100 mg. all at once. It has not helped with my anxiety/panic disorder at all. I saw my doctor on 6-1-15 and he told me to keep on it and increase the dose to 150 mg. I went there to discuss weaning off -- I mean if I feel no different and even worse why in the world would he think 50 mg. more will make any difference? Your thoughts please
Well most doctors want to increase the dose, studying it well improve your condition. That it will level out n stabilize the patient back to a normal state of mind. It usually takes anywhere from 6 to 8 weeks to begin working, sometimes longer and sometimes less. It is different for each of Us and what works for one might not work for another. Meaning the length of time & the medicine/prescription itself. At the beginning of this it's trial & error, U will get frustrated/fed up and thinking that it's way to much to cope with or to deal with and by that time you will find an antidressant that works for you. If you didn't discuss your concerns n particularly about wanting to wean off of Zoloft then you need to call your doctor's office n share this with his nurse n she/he will get back to you. There are many different anit-dressants. Zoloft wasn't one of my favorite's, I did take it for a number of years.U might have to go through several different trials before finding the right one for U, but you are not alone.There are many of Us here. I wish you well & the best of luck to U & please keep Us posted?! :)
That makes it about ten weeks? 100 mg isn't even the starting dose right? Have you not felt any lessening of your anxious feelings? I vote for a new med or alternative choice. I am one of those people that has struggled to find a good one for years. None worked and all gave me side effects. I'm now detoxing from my benzodiazepine as it was the only thing that gave me a bit of relief from my anxiety/agoraphobia/panic attacks. It has really ruined my brain temporarily. The problem with all of these meds is that they deaden your natural functions so your brain forgets how to behave as it's wired to. Sometimes this is good of course for people who are really suffering and can find a great medication that fits them well. In the long term medications are just masking the problem. Have you tried therapy of any kind? Either talk therapy, meditative therapy, change in foods you eat? I'm sorry the Zoloft isn't helping! I hope you find some peace and answers soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2012 • 2 answers
Posted 18 Oct 2014 • 3 answers
Posted 23 Jan 2016 • 5 answers
Posted 7 Nov 2016 • 1 answer
I am taking a 100 mg Zoloft right now and have been for a couple months. I have very bad anxiety and
Posted 3 Nov 2017 • 1 answer